MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY CONST S-D SCW 17MM TI; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY CONST S-D SCW 17MM TI; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 186860017
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patent identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, during the follow-up, the surgeon discovered that one of the screws has been pulled out.The patient had an acdf surgery using a skyline plate on (b)(6) 2020.It was unknown that the patient if schedule for further procedure.The patient outcome was unknown.Concomitant medical products: skyline plate (part# unknown, lot# unknown, quantity unknown).This complaint involves one device.This report is for one (b)(4).This report is one of one for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H4, h6: the dhr of product code 186860017, lot 266753, was reviewed and no non-conformances were observed during the manufacturing process.The product was released on (b)(6) 2020.Qty.120 the dhr was electronically reviewed.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The image(s) was reviewed, and the complaint condition could be confirmed as image shows a screw is pulled out of the plate.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SKY CONST S-D SCW 17MM TI
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11081913
Report Number1526439-2020-02489
Device Sequence Number2694830
Product Code KWQ
UDI-Device Identifier10705034134529
UDI-Public10705034134529
Combination Product (Y/N)N
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186860017
Device Catalogue Number186860017
Device Lot Number266753
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/03/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PLATES
Outcome Attributed to Adverse Event Required Intervention;